advertisement
Question
Posted by: CHRISTYL | 2012/03/30

DIAREE AND THE PILL

I HAD DIARREE FOR ONE DAY AND SKIPPED MY PILL(TRIGESTREL) I DRANK PILLS TO STOP THE DIARREE. TWO DAYS AFTER I STARTED WITH BROWN BLOOD SECRETION AND SEEMS LIKE PERIOD PAIN, MY PERIOD SHOULD START IN 2 WEEKS TIME. COULD THIS SECRETION BE BECAUSE OF AN EFFECT THE DIARREE HAS ON THE PILL. IS IT NORMAL?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Diarrhoea can cause the pill not to be absorbed, hence the spotting. You are not protected during this time so use extra precautions.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement